# SDR FDKA200711307

- Difficulty date: November 2, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N843MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145478
- Aircraft time: 14,798 hours, 13,850 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM FLT 6034 MCO (1447 PHX LCL) - EMERGENCY LIGHT AT ROW 12 B/C NOT ILLUMINATED.  MX RE-SET LIGHT, OPS CK GOOD.
